Korean | English

pISSN : 1975-7700 / eISSN : 2734-0570

http://journal.kci.go.kr/kkits
Home > Explore Content > All Issues > Article View
이전논문 4 of 10 다음논문

A Study on the Generalized Tangent Polynomials Using the Characteristics of Numbers

  • Publisher : Korea Knowledge Information Technology Society
  • Research Area : Interdisciplinary Research
  • Received : January 28, 2019
  • Accepted : April 12, 2019
  • Published : April 30, 2019

Jung ho yong 1 PARK,WONYANG 1 Jei,Sang Young 1

1고려대학교

등재

Citation status

Search PDF

Close X

Citation

Close X
타입을 선택하세요 :
@article{ART002459565},
author={Jung ho yong and PARK,WONYANG and Jei,Sang Young},
title={A Study on the Generalized Tangent Polynomials Using the Characteristics of Numbers},
journal={Journal of Knowledge Information Technology and Systems},
issn={1975-7700},
year={2019},
volume={14},
number={2},
pages={137-144},
doi={10.34163/jkits.2019.14.2.004}